# SDR HEEA955528

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 704A33699008
- Condition: Defective
- Location: Swashplate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ATTACH POINT STRETCHED.  NO LONGER ATTACHES TO SWASHPLATE. REPLACED WITH SERVICEABLE BOOT. (OLD PART SCRAPPED)
